MAUDE Adverse Event Report: ABBOTT VASCULAR SUPERA PERIPHERAL STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR SUPERA PERIPHERAL STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM
Model Number S-55-100-120-P6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event has been estimated.Implant date is estimated.The device was not returned for analysis.The lot history record (lhr) for this product could not be reviewed because the product was not returned for evaluation and the lot number was not reported.In this case, there was no reported device malfunction associated with the supera self-expanding stent system (sess).A conclusive cause for the reported patient effect of treatment with medications, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling; therefore, no corrective action is required.Literature attachment: angioscopic findings on 15-month follow-up for interwoven nitinol stent invagination in the femoropopliteal artery.Mfr report# 2024168-2020-01777.
 
Event or Problem Description
It was reported that this article, titled, "angioscopic findings on 15-month follow-up for interwoven nitinol stent invagination in the femoropopliteal artery", is a follow-up to an earlier article, titled, "invagination of an interwoven nitinol stent during femoropopliteal placement".The earlier article was previously filed in mfr report# 2024168-2020-01777.The new information found in the current article is that the patient will be kept on lifelong dapt to prevent stent thrombosis.No additional information was provided.

Brand Name
SUPERA PERIPHERAL STENT SYSTEM
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10462802
Report Number2024168-2020-07183
Device Sequence Number2828153
Product Code NIP
UDI-Device Identifier08717648226120
UDI-Public08717648226120
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source literature
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberS-55-100-120-P6
Device Catalogue NumberS-55-100-120-P6
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2020
Initial Report FDA Received Date08/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR